Wednesday, November 19, 2008

Shout Outs & Steroids

I've got 2 more Sunday Shout Outs comin' up .... who wants to be one? Just comment .... I'm looking for a couple new snazzy bloggers.

And please tell me .... do steroids give you hot flashes? I woke up last night and my skin was damp. And then I had trouble getting back to sleep. I tossed and turned for a good 2 hours from 2:30am when I got up one of the many times to use the bathroom (that's what you get when you drink a bottle of water right before going to bed for the night -- but again, can you say thirsty?? Thanks, steroids.)

3 comments:

Melissa said...

Welcome to the side effects. Sleeplessness and hot flashes are both the wonderful benes that come along with steroids.

Is this the first time you've ever been on steroids?

Jari said...

hot flashes, yes. and being extra irritable. thankfully its been years since I was on steroids.

On Stage said...

Hi Sarah!
Love your blog! Got the Link from Because I Said So

I'm a native of Palatine, IL now living in Northwest Indiana with my husband and two preschool age children. It's boring out here in the cornfields!!I recently took up blogging as a form of stress relief. It's a heck of a lot cheaper than a therapist! I'd be so grateful if you would "shout out" my way!

Thanks,
Susan
http://on-stage-in-valpo.blogspot.com/